|   | 
Author Santos-Neto, M.; Cysneiros, F.J.A.; Leiva, V.; Barros, M.
Title A Reparameterized Birnbaum-Saunders Distribution And Its Moments, Estimation And Applications Type
Year 2014 Publication REVSTAT-Statistical Journal Abbreviated Journal REVSTAT-Stat. J.
Volume 12 Issue 3 Pages 247-272
Keywords data analysis; maximum likelihood and moment estimation; Monte Carlo method; random number generation; statistical software
Abstract The Birnbaum-Saunders (BS) distribution is a model that is receiving considerable attention due to its good properties. We provide some results on moments of a reparameterized version of the BS distribution and a generation method of random numbers from this distribution. In addition, we propose estimation and inference for the mentioned parameterization based on maximum likelihood, moment, modified moment and generalized moment methods. By means of a Monte Carlo simulation study, we evaluate the performance of the proposed estimators. We discuss applications of the reparameterized BS distribution from different scientific fields and analyze two real-world data sets to illustrate our results. The simulated and real data are analyzed by using the R software.
Address [Santos-Neto, Manoel; Barros, Michelli] Univ Fed Campina Grande, Dept Estat, Campina Grande, Brazil, Email: manoel.ferreira@ufcg.edu.br;
Corporate Author (up) Thesis
Publisher Inst Nacional Estatistica-Ine Place of Publication Editor
Language English Summary Language Original Title
Series Editor Series Title Abbreviated Series Title
Series Volume Series Issue Edition
ISSN 1645-6726 ISBN Medium
Area Expedition Conference
Notes WOS:000349017700003 Approved
Call Number UAI @ eduardo.moreno @ Serial 448
Permanent link to this record